# SDR CA111110004

- Difficulty date: July 4, 2010
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Ahirs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER CHANGING FLUX VALVE AND AHIRS COMPUTER THAT FIXED INITIAL WRITEUP FOR HEADING FLAG, RUNNING AC AND NR 1 AUX FUEL PUMP BREAKER POPPING.  FOUND BAD WIRE BUNDLE.  CURRENTLY T/S TO ISOLATE FUEL PUMP WIRING.  BUNDLE FOUND UNDER FLOORBOARD JUST BEFORE STEP LEADING INTO COCKPIT.  MFG IS INVESTIGATING THIS EVENT TO DETERMINE ROOT CAUSE.
